Aug 1, 2006
Hi, I have been HIV positive for 5 years and have just started Truvada. I notice I am getting frequent nosebleeds and skin rashes. Could this be related to the drugs, HIV or something else. Any drugs I can take to stop it?
Response from Dr. Henry
I hope you are taking more than just Truvada since a dual nucleoside regimen is not considered potent enough for long term benefit for most patients. Rash can be seen with Truvada but the nature of the rash needs to be evaluated by your HIV specialist since there are a large number of skin conditions that are seen in the setting of HIV infection. Nose bleeds are uncommonly due to Truvada. Low platelet counts can be seen with HIV so a blood evaluation and a nose examination are important to determine what factor could be linked to the nosebleed. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Licking Genital Worried I Have HIV
- Itchy Vagina After Licking Rectum Sign Of HIV AIDS
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- White Bumps On Penis After Licking Anus Worried I Have HIV
- Can You Get Hepatitis C From Urine?
- Does Doxycycline Treat Both Chlamydia And Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.